ophthalmologist-icon
Red eye post covid pneumonia recovey
Hi I had discharged after taking covid pneumonia treatment on 20th May. Doctor advised to take dabigo 75 mg blood thinner for 2 months. From past ,3 days I noticed red mark on left eye on white part Could you please advise Thanks
33 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

A photo attached would be better. Usually people develop subconjunctival hemorrhage after starting blood thinner. It is a fairly normal condition and after stopping blood thinner it will resolve in 1 month with no scar . Till then you can use tablet vitamin c 1 time a day for 1  month and eye drop refresh tears 4 times a day
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.